MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Catalog Number 007153P
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that temporary pacing electrode catheter could not reach an output of more than 15 so no change in the wires was observed and the problem.It was noted that the given lot# was gffs2570.
 
Event or Problem Description
It was reported that temporary pacing electrode catheter could not reach an output of more than 15 so no change in the wires was observed and the problem.It was noted that the given lot# was gffs2570.Per additional information received 16may2025, stated that the pacing electrode is not capturing despite the output being set to 15; no spike was visualized the generator and connector cable were replaced, but the problem persists.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Sample evaluation results: the returned sample was tested for electrical resistance using test box t-657, calibrated (b)(6) 2026, due 1/2027, multimeter t-402, calibrated (b)(6) 2026, due 1/2027.Both were utilized to test the functionality of both the distal and proximal electrodes.Electrodes look acceptable - no scratches etc.It was observed that co was on the edges of the electrodes, but the working area of the electrodes was noted to not have co and was found to be acceptable.The results of the resistance test are shown below (see figures 1 and 2).Circuit #1 (distal electrode) ¿ 1.4 ohms, circuit #2 (proximal electrode) ¿0.0 ohms.Figure 1: resistance test being performed on the distal electrode.Figure 2: resistance test being performed on the proximal electrode.Note: electrical resistance: per specification resistance must be greater than 0 but less than 30 ohms.Sample evaluation conclusions: results of the sample evaluation indicate that electrical continuity is present in the distal electrode.However, the proximal electrode exhibits a resistance reading consistent with a short circuit.Thus, the review of the catheter indicated the complaint is confirmed; the complaint sample does exhibit the failure condition alleged by the complaint.Investigation summary: review of the sample confirmed the alleged concern.However, based on the available data and the absence of definitive evidence, the cause of the event could not be determined or attributed to manufacturing.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21797385
Report Number1018233-2025-02439
Device Sequence Number7600627
Product Code LDF
UDI-Device Identifier00801741011290
UDI-Public(01)00801741011290(11)210721(17)260731(10)GFFS2570
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number007153P
Device Lot NumberGFFS2570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/15/2026
04/30/2026
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date04/17/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown